RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 1, Pages 176–202 (Mi izv1642)  

This article is cited in 4 scientific papers (total in 4 papers)

On differential irreducibility of a class of differential equations

V. Kh. Salikhov


Abstract: In this paper a method is developed for proving algebraic independence of the solutions of linear differential equations. The result is applied to prove algebraic independence of the values at an algebraic point of a class of $E$-functions.
Bibliography: 9 titles.

Full text: PDF file (1947 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 16:1, 165–189

Bibliographic databases:

UDC: 511.8
MSC: Primary 34A30, 10F35; Secondary 30B40
Received: 21.02.1979

Citation: V. Kh. Salikhov, “On differential irreducibility of a class of differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980), 176–202; Math. USSR-Izv., 16:1 (1981), 165–189

Citation in format AMSBIB
\Bibitem{Sal80}
\by V.~Kh.~Salikhov
\paper On differential irreducibility of a~class of differential equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 1
\pages 176--202
\mathnet{http://mi.mathnet.ru/izv1642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563791}
\zmath{https://zbmath.org/?q=an:0463.10026|0452.12010}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 16
\issue 1
\pages 165--189
\crossref{https://doi.org/10.1070/IM1981v016n01ABEH001287}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LP24600009}


Linking options:
  • http://mi.mathnet.ru/eng/izv1642
  • http://mi.mathnet.ru/eng/izv/v44/i1/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Steven B. Bank, “On certain properties of solutions of second-order linear differential equations”, Mh Math, 94:3 (1982), 179  crossref  mathscinet  zmath
    2. V. Kh. Salikhov, “On the algebraic independence of the values of hypergeometric $E$-functions”, Russian Math. Surveys, 39:2 (1984), 191–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. Kh. Salikhov, “On the algebraic irreducibility of the set of linear differential equations”, Math. USSR-Izv., 26:1 (1986), 185–200  mathnet  crossref  mathscinet  zmath
    4. V. Kh. Salikhov, “Linear irreducibility of differential equations and algebraic independence of the values of hypergeometric $E$-functions”, Russian Math. Surveys, 41:3 (1986), 231–232  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:152
    Full text:52
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019